# SDR CA071022009

- Difficulty date: September 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,087 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pump
- Part time: 301 hours
- Component: Pump
- Component part number: D5001
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) PUMP REPLACED DURING TROUBLESHOOTING SMALL LEAK AT SPLIT LINE ON PUMP. (TC NR 20071022009)
